| | Hello
I am currently tapering on ativan. Last year I was off of it completely for two months, but then I had an episode and I was in a pychiatric hospital where they put me back on it. I didn't know that what I had was a relapse, at least that's what I have been told. Anyway, the psychiatric places are a lot tougher on giving this stuff out now so I have had to resort to buying it. I got ripped off twice by someone who sold me fake pills, and then he robbed me. Anyway, I no longer can afford this medication on a month to month bases. I am at 1mg in my taper now, and I am still worried about what will happen when I am out completely. So I came here to get some advice on how to stop withdrawls if that is possible. I found that Ibprofin helps when tapering, and melatonin helps me sleep. I also take seroquel, but mixing all that together is probably not wise. I only take just a little seroquel, maybe 10mg. But I am not fully off of ativan yet, so I don't know if this will help when I am done tappering. I have been on 1mg for two weeks now and I'm thinking of taking it down to .5mg, also I want to make it last. I have a choice to use my money for ativan and face eviction, or pay the rent and lose my apartment anyway if I go back to the hospital.